The isoperimetric problem in the case of limitation of the width of a domain on a surface
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Two-dimensional manifolds of bounded curvature. Part II. Collection of articles on the intrinsic geometry of surfaces, Tome 76 (1965), pp. 81-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_76_a6,
author = {Yu. D. Burago and V. A. Zalgaller},
title = {The isoperimetric problem in the case of limitation of the width of a~domain on a~surface},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {81--87},
year = {1965},
volume = {76},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_76_a6/}
}
TY - JOUR AU - Yu. D. Burago AU - V. A. Zalgaller TI - The isoperimetric problem in the case of limitation of the width of a domain on a surface JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1965 SP - 81 EP - 87 VL - 76 UR - http://geodesic.mathdoc.fr/item/TM_1965_76_a6/ LA - ru ID - TM_1965_76_a6 ER -
Yu. D. Burago; V. A. Zalgaller. The isoperimetric problem in the case of limitation of the width of a domain on a surface. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Two-dimensional manifolds of bounded curvature. Part II. Collection of articles on the intrinsic geometry of surfaces, Tome 76 (1965), pp. 81-87. http://geodesic.mathdoc.fr/item/TM_1965_76_a6/